On the calculation of the exact number of zeroes of a set of equations

B.J. Hoenders*, C.H. Slump

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

22 Citations (Scopus)
4 Downloads (Pure)

Abstract

The number of simple zeroes common to a set of nonlinear equations is calculated exactly and analytically in terms of an integral taken over the boundary of the domain of interest. The integrand consists only of simple algebraic quantities containing the functions involved as well as their derivatives up to second order. The numerical feasibility is shown by some computed examples.

Original languageEnglish
Pages (from-to)137-147
Number of pages11
JournalComputing
Volume30
Issue number2
DOIs
Publication statusPublished - 1 Jun 1983
Externally publishedYes

Keywords

  • Computational mathematic
  • Nonlinear equation
  • Exact number
  • Simple zero
  • Algebraic quantity

Fingerprint Dive into the research topics of 'On the calculation of the exact number of zeroes of a set of equations'. Together they form a unique fingerprint.

Cite this